MAUDE Adverse Event Report: AMC AMC; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

AMC AMC; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number LWM-329DS50/5A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
During procedure in cardiovascular operating room (cvor), the amc 5 lead disposable was used.The only lead that gave a signal was iii.This was attempted 2 more times, with 2 more devices, with the same results (all 3 devices had the same lot number).Manufacturer response for cable, transducer and electrode, patient, (including connector), amc (per site reporter): will obtain.

Brand Name
AMC
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
AMC
11705 nw 39th street
coral springs FL 33065
MDR Report Key15282367
Report Number15282367
Device Sequence Number19415436
Product Code DSA
UDI-Device Identifier00849593016384
UDI-Public(01)00849593016384(11)220104(10)AE220104
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/10/2022
Report Date (Section F) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLWM-329DS50/5A
Device Lot NumberAE220104
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/10/2022